# SDR ASAA2022081939569

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,891 hours, 1,608 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 3012806
- Part serial: 7609
- Condition: Failed
- Location: Right Wing
- Part time: 4,926 hours, 1,617 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL FUEL QTY INDICATORS SHOWING ARINC FAULT WITH NO QTY INDICATION. GROUNDED - YES. REMOVD/INSTALLED NEW FQIS UNIT. REF B737-9 AMM 28-41-81-401.
